Entrepreneurship Festival

Programos Foundation
(Innovationbed WSA-Nigeria)

1st Innovationbed.Africa Festival 2020

  • Digital Ecosystem unification and development intervention programme of Programos Foundation
Convener: Amos Emmanuel – UN World Summit Awards National Expert for Nigeria
With WSA Chairman, Prof Peter Bruck
Dr (Mrs) Ngozi Okonjo-Iwealla Director-General, World Trade Center
With Hon Minister of Interior – WSA Winner in Sri Lanka
A body of global National Experts of the WSA
Professor Umar Amjad (Harrisburg University), Prof Stevens (University of Oklahoma) ICT4SIDS
Former President Olusegun Obasanjo appreciates Innovationbed Africa
With former minister COMMTEC
With Deputy Governor Lagos State
Innovationbed smart cities model
Ghettos for smart cities innovation
While seeking people in government with good conscience for this project!!! Her death caused a delay as it has not been easy to find another on merit!!!
Innovationbed Africa Administration

Thanking you all.

by Programos Foundation on June 29th, 2020

Programme of event:

1ST ENTREPRENEURS’ DIGITAL FESTIVAL 2020

Date: June 29th, 2020

Time: 11.30am (WAT)

Here is the general invite for sharing on your network for local entrepreneurs’ participation:

Time (WAT)ActivityConvener/Special Guest/Panelist
11.30 – 11.40AM (10  minutes)Founder’s Introduction (Background Theme Song)Guests/Panelists Innovationbed.Africa, Goodwill Messages: 1 Minute Silence in Honour of our Late Brother Lala Andriamampianina who was WSA National Expert for Madagascar
Emmanuel Amos mNCS, FIIMFounder, Programos FoundationArchitect, Innovationbed.Africa EcosystemWSA National Expert for Nigeria
The Beaming Torch Session with Special Guests
11.40 – 12.00AM(20 minutes)Chairman’s Welcome Remarks, WSA Process review and Event Opening
Ralph Simon
Chairman & Chief Executive Officer
Mobilium Global Limited Global Council & Management Board WSA National Expert for United Kingdom
12.00 – 12.20PM(20 minutes)Catalysts to Innovation Development in AfricaKamran Elahian
Chairman & Co-foundersGlobal Catalyst Partners
12.20 – 12.35PM(15 minutes)Opporizon@Innovationbed – World of Opportunities and Online Platforms.
Daniela Alina Plewe (PhD)
Ceo, OdoGlobal, Syngapore
12.35 – 12.50PM (15 minutes)Fostering an African ecosystem of innovation
Abiodun Dominic Odunuga 
Project Manager (Nigeria-France Tech Initiative) International Development Consultant
12.50 – 12.55PM

The Innovationbed Periscope Session with Country panelist tracks Interlude of Innovation theme song.
13.00 – 13.15PM(15 minutes)Track: (1)
Track Summary: Rethinking education during covid-19 in Africa: confronting limitations
Country: Senegal
Christelle Scharff
WSA National Expert, Senegal
13.15 – 13.30PM(15 minutes)Track: (2)
Track Summary: Human-first society: Post-covid African development and innovation model 
Country: Morocco
Zouheir Lakdhessi
WSA National Expert for Morocco
13-30 – 13.45PM(15 minutes)Track: (3)
Track Summary: Effective business innovation by taking advantage of Covid-19 pandemic
Country: Nigeria

Irene Mmam
WSA National Nominee 2019 (Nigeria)
13.45 – 14.00PMTrack: (4)
Track Summary: Innovating for food security, case study of Africa, resilience during covid19.
Country: Kenya
Derrick Gakuu Director, iFarm360 (Kenya)
14.00 – 14.15PMTrack: (5)
Track Summary: Africa Innovation and the role of the youth
Country: Egypt
Alia Elkattan
WSA Youth Ambassador
14.15 – 14.30PMTrack: (6)
Track Summary: Networks capabilities during Covid-19
Country: Comoros

Karim Attoumani Mohamed
WSA National Expert for Comoros
14.30 – 14.45PMTrack: (7)
Track Summary: Mentoring as a catalyst to growth within our ecosystem Innovation realities in Africa
Country: Gambia
Poncelet Ileleji
WSA National Expert for Gambia
14.45 – 15.00PMTrack: (8)
Track Summary: Supporting equitable access in innovation space
Country: Botswana


Agang Ditlhogo
Co-Founder at The Clicking Generation
WSA Botswana
15.00 – 15.15PMTrack: (9)
Track Summary: Working  effectively in the era of the COVID-19 pandemic
Country: Ghana
Alexander Ojo
Co-Founder at FreelancePro.Me Ghana
15.15 – 15.30PMTrack: (10)
Track Summary: The Gendered Impact of Covid 19: A Focus on Women Entrepreneurs
Secretariat
<Download Presentation> innovationbed-presentation-1Download
Cinderella Ochu (Mrs) PhD Student, University of Johannesburg
Director, Programos Foundation
15.30 -15.45PM(15 minutes)QUESTION AND ANSWER SESSIONALL PANELIST – AS APPLICABLE!
15.45PM MUSIC CELEBRATIONS/PARTING SHOTS/DIGITAL PLEASANTRIES 
16.00pm-CLOSING REMARKS-BY – AMOS EMMANUEL
Time: 2.45pm – 5.30

A network of WSA National Experts …

%d bloggers like this: